# SDR 2001FA0000128

- Difficulty date: July 11, 2001
- Submitted: August 1, 2001
- Operation: General aviation
- Aircraft: N248SP
- Make and model: Piper PA-46-310P
- Aircraft serial: 468608024
- System (JASC): 2730 · Elevator Control System
- Part: Rod
- Part number: 8283302
- Condition: Corroded
- Location: Elevator Control
- Part time: 2,321 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ELEVATOR PUSH PULL CONTROL ROD VERY RUSTY AND PITTED.  LOCATED IN TAIL SECTION WHERE MOISTURE AND CONTAMINATION ACCUMULATE.
